Pain, pills and a panic attack.

The last week or two has been tough. Not sure why I got so low again just when I had started feeling like I was getting somewhere. I guess I wondered whether it might be at least partly hormonal. Anyway it got pretty bad and in the end I gave up trying to fight it on my own and went to the doctor (with a little encouragement from a couple of friends). Thinking about it now I don’t know why I waited so long. If I had a stomach problem I wouldn’t wait 8 or 9 months to see someone about it. Anyway the doc gave me a low dose of anti-depressants to take (probably for a few months) to see if it helps. It took me a while to think about whether I was up for taking them – again when I reflect on that it’s a bit strange. I wouldn’t be averse to taking meds for a physical condition so why for this?

I’m kinda glad it was a low dose cause already the side effects aren’t very pleasant. On Day 1 I just felt a bit squeamish. Day 2 and 3 I had quite bad headaches to go along with that and palpitations at one point. Then Day 4 I felt lower, more pain and more anxiety than I have done in a long time and even had a full blown panic attack. I really hope these side effects are short lived. I hope the pills do what they’re supposed to and I can start to feel more like myself again.

Today I have work all day so I’m praying that I won’t have any of these yucky side effects while I’m there (or at all). I’ll let you know how things go.

2 thoughts on “Pain, pills and a panic attack.

  1. Sometimes the side effects can feel worse than the actual problem to begin with. I’m sorry you are going through all this right now. You can let your doctor know about the side effects and check to see If there something different you could take

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s